Matrix pencils over a principal ideal domain

M. S. Boudellioua*, B. Chentouf

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this paper, we show that an arbitrary polynomial matrix with coefficient matrices with elements in a principal ideal ring is always equivalent to a pencil form. The exact nature of the equivalence transformation linking the original matrix to the pencil is established.

Original languageEnglish
Pages (from-to)173-188
Number of pages16
JournalArabian Journal for Science and Engineering
Issue number2 A
Publication statusPublished - Jul 2004


  • Generalized state space
  • Matrix pencil
  • Smith form
  • Zero-coprime equivalence

ASJC Scopus subject areas

  • General


Dive into the research topics of 'Matrix pencils over a principal ideal domain'. Together they form a unique fingerprint.

Cite this